My Wife had a medical miscarriage abortion on 27th july. ater 10 days of D&C, We did a ultrasound and as per our doctor it was successful. after that on 22 Aug, She had period but there was no flow of bleeding and it was for 10 days long. Our doctor told next time it will be normal. but after that on 6th october, she again found little bleeding. and it was for only two days. after that nothing.
I am not getting what is wrong with her.
Welcome to ehealthforum,
The altered period could be due to repeat pregnancy (if you have been sexually active without being on any regular birth control measures), hormonal imbalances, damage to endometrial basal layer (if D&C procedure was done), stress, depression (if she was not ready for pregnancy termination or if she has been into depression after getting the procedure done) etc. The exact cause can only be made out after further careful evaluation. Consider revisiting her gynecologist/obstetrician for further evaluation or take second opinion from another gynecologist and proceed with further management as recommended after evaluation. She should be in regular monitoring and follow-up with her treating gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.